# SDR 2024FA0000066

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: General aviation
- Aircraft: N239K
- Make and model: Cessna 172S
- Aircraft serial: 172S12829
- Aircraft time: 2,041 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 05522416
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: K

## Discrepancy

TOP AIRCRAFT COWLING SUSTAINED MULTIPLE CRACKS AROUND THE 24V POWER RECEPTACLE DOOR.  CAUSING RIVETS FOR THE DOUBLER AROUND THE DOOR TO START TO PULL OUT.  THE AFT REINFORCEMENT ANGLE THAT IS APART OF THE SKIN NEAR THE DOOR WHERE THE AFT ROW OF CAMLOCKS GO THROUGH CRACKED ALL THE WAY THROUGH.   THE AIRCRAFT TOP COWLING SKIN ALSO SUSTAINED MULTIPLE CRACKS AS A RESULT AROUND THE 24V POWER RECEPTACLE DOOR.  I HAVE PHOTOS.  PLEASE CONTACT ME AS TO WHERE TO SEND SAID PHOTOS.
